# SDR SIMA20151031007

- Difficulty date: October 31, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 28,514 hours, 23,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RT OVERWING EMER LIGHTS INOPERATIVE.  R & R BATTERY POWER SUPPLY IAW AMM 33-50-04.
